# SDR SWIA201332541

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 29,689 hours, 40,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE GEAR HANDLE WOULD NOT COME UP.  PUSHED DOWNLOCK RELEASE TO RAISE GEAR/HANDLE.  (FLT 5356)  REPLACED LANDING GEAR INDICATION/CONTROL MODULE ASSEMBLY IN REFERENCE TO EMB120 AMM.
